Alert archive / Montana / High Wind Watches in 2011
High Wind Watch 25, NWS Great Falls, MT
NWS Great Falls, MT issued this high wind watch at Nov 20, 2011, 3:22 AM MST. It took effect at Nov 21, 2011, 5:00 PM MST. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Nov 20, 2011, 3:22 AM MST (10:22 UTC)
- In effect from
- Nov 21, 2011, 5:00 PM MST
- Expired
- Nov 22, 2011, 3:09 AM MST
- In force
- 10 hr
- Issued by
- NWS Great Falls, MT
The text
As transmitted, in the capitals the NWS used until 2016.
535 WWUS75 KTFX 201022 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 322 AM MST SUN NOV 20 2011 MTZ009-048-202200- /O.NEW.KTFX.HW.A.0025.111122T0000Z-111124T0600Z/ NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS... CHOTEAU 322 AM MST SUN NOV 20 2011 ...HIGH WIND WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH WEDNESDAY EVENING... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM MONDAY AFTERNOON THROUGH WEDNESDAY EVENING. * TIMING AND MAIN IMPACT: STRONG WINDS ARE EXPECTED ALONG THE ROCKY MOUNTAIN FRONT FROM LATE MONDAY AFTERNOON THROUGH WEDNESDAY EVENING. * WINDS: EXPECT SUSTAINED WEST WINDS OF 30 TO 45 MPH...WITH GUSTS NEAR 60 MPH. ISOLATED GUSTS NEAR 80 MPH WILL BE POSSIBLE NEAR RIDGE TOPS AND THROUGH FAVORED CANYONS. * OTHER IMPACTS: STRONG WINDS WILL CREATE CROSSWINDS ON NORTH- SOUTH HIGHWAYS. DRIVERS OF HIGH PROFILE VEHICLES SHOULD BE PREPARED FOR DANGEROUS CONDITIONS. * LOCATIONS AFFECTED INCLUDE: CHOTEAU...BROWNING...MARIAS PASS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ MTZ010-202200- /O.NEW.KTFX.HW.A.0025.111122T1800Z-111123T1800Z/ EASTERN GLACIER- INCLUDING THE FOLLOWING LOCATIONS...CUT BANK 322 AM MST SUN NOV 20 2011 ...HIGH WIND WATCH IN EFFECT FROM TUESDAY MORNING THROUGH WEDNESDAY MORNING... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM TUESDAY MORNING THROUGH WEDNESDAY MORNING. * TIMING AND MAIN IMPACT: STRONG WINDS ARE EXPECTED IN THE CUT BANK AREA FROM LATE TUESDAY MORNING THROUGH WEDNESDAY MORNING. * WINDS: EXPECT SUSTAINED WEST WINDS OF 30 TO 45 MPH...WITH GUSTS NEAR 60 MPH. * OTHER IMPACTS: STRONG WINDS WILL CREATE CROSSWINDS ON NORTH- SOUTH HIGHWAYS. DRIVERS OF HIGH PROFILE VEHICLES SHOULD BE PREPARED FOR DANGEROUS CONDITIONS. * LOCATIONS AFFECTED INCLUDE: CUT BANK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$
7 follow-up statements
837 WWUS75 KTFX 202034 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 134 PM MST SUN NOV 20 2011 MTZ009-048-210600- /O.CON.KTFX.HW.A.0025.111122T0000Z-111124T0600Z/ NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS... CHOTEAU 134 PM MST SUN NOV 20 2011 ...HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH WEDNESDAY EVENING... A HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH WEDNESDAY EVENING. * TIMING AND MAIN IMPACT: STRONG WINDS ARE POSSIBLE ALONG THE ROCKY MOUNTAIN FRONT FROM LATE MONDAY AFTERNOON THROUGH WEDNESDAY EVENING. * WINDS: SUSTAINED WEST WINDS OF 30 TO 45 MPH...WITH GUSTS NEAR 60 MPH. ISOLATED GUSTS NEAR 80 MPH WILL BE POSSIBLE NEAR RIDGE TOPS AND THROUGH FAVORED CANYONS. * OTHER IMPACTS: STRONG WINDS WILL CREATE CROSS-WINDS ON NORTH- SOUTH HIGHWAYS. DRIVERS OF HIGH PROFILE VEHICLES SHOULD BE PREPARED FOR HAZARDOUS CONDITIONS. * LOCATIONS AFFECTED INCLUDE: CHOTEAU...BROWNING...MARIAS PASS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ MTZ010-210600- /O.CON.KTFX.HW.A.0025.111122T1800Z-111123T1800Z/ EASTERN GLACIER- INCLUDING THE FOLLOWING LOCATIONS...CUT BANK 134 PM MST SUN NOV 20 2011 ...HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH WEDNESDAY MORNING... A HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH WEDNESDAY MORNING. * TIMING AND MAIN IMPACT: STRONG WINDS ARE POSSIBLE IN THE CUT BANK AREA FROM LATE TUESDAY MORNING THROUGH WEDNESDAY MORNING. * WINDS: SUSTAINED WEST WINDS OF 30 TO 45 MPH...WITH GUSTS NEAR 60 MPH. * OTHER IMPACTS: STRONG WINDS WILL CREATE CROSS-WINDS ON NORTH- SOUTH HIGHWAYS. DRIVERS OF HIGH PROFILE VEHICLES SHOULD BE PREPARED FOR HAZARDOUS CONDITIONS. * LOCATIONS AFFECTED INCLUDE: CUT BANK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$
383 WWUS75 KTFX 210451 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 951 PM MST SUN NOV 20 2011 MTZ009-048-211400- /O.CON.KTFX.HW.A.0025.111122T0000Z-111124T0600Z/ NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS... CHOTEAU 951 PM MST SUN NOV 20 2011 ...HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH WEDNESDAY EVENING... A HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH WEDNESDAY EVENING. * TIMING AND MAIN IMPACT: STRONG WINDS ARE POSSIBLE ALONG THE ROCKY MOUNTAIN FRONT FROM LATE MONDAY AFTERNOON THROUGH WEDNESDAY EVENING. * WINDS: SUSTAINED WEST WINDS OF 30 TO 45 MPH...WITH GUSTS NEAR 60 MPH. ISOLATED GUSTS NEAR 80 MPH WILL BE POSSIBLE NEAR RIDGE TOPS AND THROUGH FAVORED CANYONS. * OTHER IMPACTS: STRONG WINDS WILL CREATE CROSS-WINDS ON NORTH- SOUTH HIGHWAYS. DRIVERS OF HIGH PROFILE VEHICLES SHOULD BE PREPARED FOR HAZARDOUS CONDITIONS. * LOCATIONS AFFECTED INCLUDE: CHOTEAU...BROWNING...MARIAS PASS PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ MTZ010-211400- /O.CON.KTFX.HW.A.0025.111122T1800Z-111123T1800Z/ EASTERN GLACIER- INCLUDING THE FOLLOWING LOCATIONS...CUT BANK 951 PM MST SUN NOV 20 2011 ...HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH WEDNESDAY MORNING... A HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH WEDNESDAY MORNING. * TIMING AND MAIN IMPACT: STRONG WINDS ARE POSSIBLE IN THE CUT BANK AREA FROM LATE TUESDAY MORNING THROUGH WEDNESDAY MORNING. * WINDS: SUSTAINED WEST WINDS OF 30 TO 45 MPH...WITH GUSTS NEAR 60 MPH. * OTHER IMPACTS: STRONG WINDS WILL CREATE CROSS-WINDS ON NORTH- SOUTH HIGHWAYS. DRIVERS OF HIGH PROFILE VEHICLES SHOULD BE PREPARED FOR HAZARDOUS CONDITIONS. * LOCATIONS AFFECTED INCLUDE: CUT BANK PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$
268 WWUS75 KTFX 211006 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 306 AM MST MON NOV 21 2011 MTZ009-048-212200- /O.UPG.KTFX.HW.A.0025.111122T0000Z-111124T0600Z/ /O.NEW.KTFX.HW.W.0044.111122T0000Z-111124T0500Z/ NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS... CHOTEAU 306 AM MST MON NOV 21 2011 ...HIGH WIND WARNING IN EFFECT FROM 5 PM THIS AFTERNOON TO 10 PM MST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 10 PM MST WEDNESDAY. THE HIGH WIND WATCH HAS BEEN REPLACED BY THIS WARNING. * TIMING AND MAIN IMPACT: STRONG WINDS WILL IMPACT THE ROCKY MOUNTAIN FRONT FROM LATE THIS AFTERNOON THROUGH WEDNESDAY EVENING. * WINDS: SUSTAINED WEST WINDS OF 30 TO 45 MPH...WITH GUSTS UP TO 70 MPH. GUSTS NEAR 85 MPH CAN BE EXPECTED NEAR RIDGE TOPS AND THROUGH FAVORED CANYONS. * OTHER IMPACTS: STRONG WINDS WILL CREATE CROSS-WINDS ON NORTH- SOUTH HIGHWAYS. DRIVERS OF HIGH PROFILE VEHICLES SHOULD BE PREPARED FOR HAZARDOUS CONDITIONS. * LOCATIONS AFFECTED INCLUDE: CHOTEAU...BROWNING...MARIAS PASS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ MTZ010-212200- /O.CON.KTFX.HW.A.0025.111122T1800Z-111123T1800Z/ EASTERN GLACIER- INCLUDING THE FOLLOWING LOCATIONS...CUT BANK 306 AM MST MON NOV 21 2011 ...HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH WEDNESDAY MORNING... A HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH WEDNESDAY MORNING. * TIMING AND MAIN IMPACT: STRONG WINDS ARE POSSIBLE IN THE CUT BANK AREA FROM LATE TUESDAY MORNING THROUGH WEDNESDAY MORNING. * WINDS: SUSTAINED WEST WINDS OF 30 TO 45 MPH...WITH GUSTS NEAR 65 MPH. * OTHER IMPACTS: STRONG WINDS WILL CREATE CROSS-WINDS ON NORTH- SOUTH HIGHWAYS. DRIVERS OF HIGH PROFILE VEHICLES SHOULD BE PREPARED FOR HAZARDOUS CONDITIONS. * LOCATIONS AFFECTED INCLUDE: CUT BANK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$
207 WWUS75 KTFX 211703 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 1003 AM MST MON NOV 21 2011 MTZ009-048-212300- /O.CON.KTFX.HW.W.0044.111122T0000Z-111124T0500Z/ NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS... CHOTEAU 1003 AM MST MON NOV 21 2011 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 10 PM MST WEDNESDAY... A HIGH WIND WARNING REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 10 PM MST WEDNESDAY. * TIMING AND MAIN IMPACT: STRONG WINDS WILL IMPACT THE ROCKY MOUNTAIN FRONT FROM LATE THIS AFTERNOON THROUGH WEDNESDAY EVENING. * WINDS: SUSTAINED WEST WINDS OF 30 TO 45 MPH...WITH GUSTS UP TO 70 MPH. GUSTS NEAR 85 MPH CAN BE EXPECTED NEAR RIDGE TOPS AND THROUGH FAVORED CANYONS. * OTHER IMPACTS: STRONG WINDS WILL CREATE CROSS-WINDS ON NORTH- SOUTH HIGHWAYS. DRIVERS OF HIGH PROFILE VEHICLES SHOULD BE PREPARED FOR HAZARDOUS CONDITIONS. * LOCATIONS AFFECTED INCLUDE: CHOTEAU...BROWNING AND MARIAS PASS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ MTZ010-212300- /O.CON.KTFX.HW.A.0025.111122T1800Z-111123T1800Z/ EASTERN GLACIER- INCLUDING THE FOLLOWING LOCATIONS...CUT BANK 1003 AM MST MON NOV 21 2011 ...HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH WEDNESDAY MORNING... A HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH WEDNESDAY MORNING. * TIMING AND MAIN IMPACT: STRONG WINDS ARE POSSIBLE IN THE CUT BANK AREA FROM LATE TUESDAY MORNING THROUGH WEDNESDAY MORNING. * WINDS: SUSTAINED WEST WINDS OF 35 TO 45 MPH...WITH GUSTS NEAR 60 MPH. * OTHER IMPACTS: STRONG WINDS WILL CREATE CROSS-WINDS ON NORTH- SOUTH HIGHWAYS. DRIVERS OF HIGH PROFILE VEHICLES SHOULD BE PREPARED FOR HAZARDOUS CONDITIONS. * LOCATIONS AFFECTED INCLUDE: CUT BANK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$
200 WWUS75 KTFX 212133 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 233 PM MST MON NOV 21 2011 MTZ009-048-220600- /O.CON.KTFX.HW.W.0044.111122T0000Z-111124T0500Z/ NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS... CHOTEAU 233 PM MST MON NOV 21 2011 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 PM MST WEDNESDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 PM MST WEDNESDAY. * TIMING AND MAIN IMPACT: STRONG WINDS WILL IMPACT THE ROCKY MOUNTAIN FRONT FROM LATE THIS AFTERNOON THROUGH WEDNESDAY EVENING. * WINDS: SUSTAINED WEST WINDS OF 30 TO 45 MPH...WITH GUSTS UP TO 70 MPH. GUSTS NEAR 85 MPH CAN BE EXPECTED NEAR RIDGE TOPS AND THROUGH FAVORED CANYONS. * OTHER IMPACTS: STRONG WINDS WILL CREATE CROSS-WINDS ON NORTH- SOUTH HIGHWAYS. DRIVERS OF HIGH PROFILE VEHICLES SHOULD BE PREPARED FOR HAZARDOUS CONDITIONS. * LOCATIONS AFFECTED INCLUDE: CHOTEAU...BROWNING AND MARIAS PASS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ MTZ010-220600- /O.CON.KTFX.HW.A.0025.111122T1800Z-111123T1800Z/ EASTERN GLACIER- INCLUDING THE FOLLOWING LOCATIONS...CUT BANK 233 PM MST MON NOV 21 2011 ...HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH WEDNESDAY MORNING... A HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH WEDNESDAY MORNING. * TIMING AND MAIN IMPACT: STRONG WINDS ARE POSSIBLE IN THE CUT BANK AREA FROM LATE TUESDAY MORNING THROUGH WEDNESDAY MORNING. * WINDS: SUSTAINED WEST WINDS OF 35 TO 45 MPH...WITH GUSTS NEAR 60 MPH. * OTHER IMPACTS: STRONG WINDS WILL CREATE CROSS-WINDS ON NORTH- SOUTH HIGHWAYS. DRIVERS OF HIGH PROFILE VEHICLES SHOULD BE PREPARED FOR HAZARDOUS CONDITIONS. * LOCATIONS AFFECTED INCLUDE: CUT BANK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$
479 WWUS75 KTFX 220411 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 911 PM MST MON NOV 21 2011 MTZ009-048-221400- /O.CON.KTFX.HW.W.0044.000000T0000Z-111124T0500Z/ NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS... CHOTEAU 911 PM MST MON NOV 21 2011 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 PM MST WEDNESDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 PM MST WEDNESDAY. * TIMING AND MAIN IMPACT: STRONG WESTERLY WINDS WILL IMPACT THE ROCKY MOUNTAIN FRONT TONIGHT THROUGH WEDNESDAY EVENING. * WINDS: SUSTAINED WEST WINDS OF 30 TO 45 MPH...WITH GUSTS UP TO 70 MPH. GUSTS NEAR 85 MPH CAN BE EXPECTED NEAR RIDGE TOPS AND THROUGH FAVORED CANYONS. * OTHER IMPACTS: STRONG WINDS WILL CREATE CROSS WINDS ON NORTH- SOUTH HIGHWAYS. DRIVERS OF HIGH PROFILE VEHICLES SHOULD BE PREPARED FOR HAZARDOUS CONDITIONS. * LOCATIONS AFFECTED INCLUDE: CHOTEAU...BROWNING AND MARIAS PASS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ MTZ010-221400- /O.CON.KTFX.HW.A.0025.111122T1800Z-111123T1800Z/ EASTERN GLACIER- INCLUDING THE FOLLOWING LOCATIONS...CUT BANK 911 PM MST MON NOV 21 2011 ...HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH WEDNESDAY MORNING... A HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH WEDNESDAY MORNING. * TIMING AND MAIN IMPACT: STRONG WESTERLY WINDS ARE POSSIBLE IN THE CUT BANK AREA FROM LATE TUESDAY MORNING THROUGH WEDNESDAY MORNING. * WINDS: SUSTAINED WEST WINDS OF 35 TO 45 MPH...WITH GUSTS NEAR 60 MPH. * OTHER IMPACTS: STRONG WINDS WILL CREATE CROSS WINDS ON NORTH- SOUTH HIGHWAYS. DRIVERS OF HIGH PROFILE VEHICLES SHOULD BE PREPARED FOR HAZARDOUS CONDITIONS. * LOCATIONS AFFECTED INCLUDE: CUT BANK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$
737 WWUS75 KTFX 221009 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 309 AM MST TUE NOV 22 2011 MTZ010-221115- /O.CAN.KTFX.HW.A.0025.111122T1800Z-111123T1800Z/ EASTERN GLACIER- INCLUDING THE FOLLOWING LOCATIONS...CUT BANK 309 AM MST TUE NOV 22 2011 ...HIGH WIND WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE HIGH WIND WATCH. GUSTY WESTERLY WINDS ARE EXPECTED IN EASTERN GLACIER COUNTY... INCLUDING THE CUT BANK AREA...TODAY THROUGH WEDNESDAY. HOWEVER...THESE WINDS ARE NOT EXPECTED TO EXCEED HIGH WIND CRITERIA. AS A RESULT...THE HIGH WIND WATCH HAS BEEN CANCELLED. $$ MTZ009-048-222200- /O.CON.KTFX.HW.W.0044.000000T0000Z-111124T0500Z/ NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS... CHOTEAU 309 AM MST TUE NOV 22 2011 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 PM MST WEDNESDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 PM MST WEDNESDAY. * TIMING AND MAIN IMPACT: STRONG WESTERLY WINDS WILL CONTINUE TO IMPACT THE ROCKY MOUNTAIN FRONT TODAY THROUGH WEDNESDAY EVENING. * WINDS: SUSTAINED WEST WINDS OF 30 TO 45 MPH...WITH GUSTS UP TO 70 MPH. GUSTS NEAR 85 MPH CAN BE EXPECTED NEAR RIDGE TOPS AND THROUGH FAVORED CANYONS. * OTHER IMPACTS: STRONG WINDS WILL CREATE CROSS WINDS ON NORTH- SOUTH HIGHWAYS. DRIVERS OF HIGH PROFILE VEHICLES SHOULD BE PREPARED FOR HAZARDOUS CONDITIONS. * LOCATIONS AFFECTED INCLUDE: CHOTEAU...BROWNING...MARIAS PASS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Great Falls, MT wrote its last area forecast discussion before this high wind watch went out at Nov 19, 10:21 PM MST, 5 hours 1 minute earlier.
Area forecast discussion, Nov 19, 10:21 PM MST, 5 hours 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREAT FALLS MT 1021 PM MST SAT NOV 19 2011 .UPDATE... NO SIGNIFICANT CHANGES TO THE FORECAST TONIGHT...BIGGEST CHALLENGES TO THE FORECAST TONIGHT WILL CONTINUE TO BE THE LOW TEMPERATURES TONIGHT. INCREASING CLOUD COVER ALONG WITH AN INCREASE IN WINDS EARLY IN THE MORNING SHOULD KEEP TEMPERATURES NEAR CURRENT LOW...OR CAUSE THEM TO RISE. HAVE THEREFORE DECIDED NOT TO MAKE ANY CHANGES. SUK && .AVIATION... UPDATED 0519Z. THE AIRMASS IS GENERALLY DRY AND STABLE. HOWEVER...MOISTURE AHEAD OF A LOW PRESSURE TROF OVER THE WEST COAST WILL INCREASE MID LEVEL CLOUD COVER TONIGHT. LIGHT SNOW OR FLURRIES ARE POSSIBLE OVER HIGHER TERRAIN BUT VFR CONDS SHOULD PREVAIL THROUGH THE NEXT 24 HOURS. && .PREV DISCUSSION... /ISSUED 428 PM MST SAT NOV 19 2011/ TONIGHT THROUGH MONDAY...A WEAK SHORT WAVE WILL MOVE THROUGH THE AREA THIS EVENING...BUT DRY AND STABLE AIR PREVAILS SO DO NOT EXPECT OTHER THAN A FEW FLURRIES AS IT PASSES. CLOUDS SPREADING FROM WEST WILL ACCOMPANY THIS SYSTEM. AS THE NEXT WEAK IMPULSE MOVES INTO WESTERN MONTANA WITH A BIT MORE MOISTURE OVERNIGHT...SHOULD SEE MORE CLOUDS INTO CENTRAL MONTANA. A LEE TROUGH SHOULD BEGIN OVER THE NORTHERN ROCKY MTN FRONT WITH SOME DOWNSLOPE WIND DEVELOPING. FRESH SNOWCOVER AND INVERSION IN PLACE WILL KEEP COLD CONDITIONS OVER A LARGE PART OF THE AREA THIS EVENING...INTO THE MORNING HOURS...BUT SHOULD SEE SOME SOUTHWEST WIND AND WARMING ALONG ROCKY MTN FRONT TO GREAT FALLS BY MORNING. DURING THE DAY ON SUNDAY EXPECT SOUTHWEST WINDS TO DEVELOP ACROSS THE AREA. A WEAK COLD FRONT WILL MOVE THROUGH NORTHEAST PORTIONS LATE SUNDAY...WITH A WIND SWITCH TO THE NORTHWEST AND COOLER AIR AGAIN MOVING IN THERE...IF ONLY BRIEFLY AND OVERNIGHT SUNDAY NIGHT. AFTER THIS SYSTEM MOVES EASTWARD...AGAIN LEE TROUGHING DEVELOPS AND STRONGER SOUTHWEST WINDS RE-ESTABLISH ALONG NORTHERN ROCKY MTN FRONT. AN APPROACHING SYSTEM ON MONDAY AFTERNOON WILL INCREASE WINDS EVEN MORE. AT PRESENT...DIFFERENCES IN SOLUTIONS...BUT STRONGER WINDS STILL ON THEIR WAY OVER THE NORTHERN ROCKY MTN FRONT. SYSTEM WILL BE WATCHED CLOSELY FOR ANY POTENTIAL WEATHER HIGHLIGHTS. DB MONDAY NIGHT THROUGH SATURDAY...MEDIUM RANGE MODELS REMAIN IN GOOD AGREEMENT THROUGH MUCH OF THE FORECAST PERIOD. WESTERLY TO SOUTHWESTERLY FLOW ALOFT PERSISTS THROUGH THANKSGIVING DAY FOR BREEZY BUT GENERALLY DRY CONDITIONS AND WARM TEMPERATURES. WEDNESDAY APPEARS TO BE THE WARMEST DAY OF THE PERIOD WITH AFTERNOON HIGHS EXPECTED TO BE NEAR OR ABOVE THE 50 DEGREE MARK. AN UPPER LEVEL TROUGH MOVES INTO WESTERN MONTANA BY THURSDAY EVENING FOR AN INCREASED CHANCE OF SHOWERS AND COOLER TEMPERATURES FRIDAY INTO SATURDAY. HOWEVER...AS MENTIONED BEFORE...THIS SYSTEM DOES NOT APPEAR ESPECIALLY STRONG AND WIDESPREAD DISRUPTIONS TO && .PRELIMINARY POINT TEMPS/POPS... GTF 0 28 16 38 / 20 10 0 0 CTB -3 26 9 34 / 10 20 10 10 HLN 8 28 11 31 / 20 10 10 10 BZN 7 32 14 33 / 20 10 10 10 WEY 0 23 4 31 / 30 10 20 20 DLN 6 27 5 34 / 20 10 10 10 HVR -6 24 5 36 / 10 20 10 0 LWT 2 29 12 38 / 20 10 0 0 && .TFX WATCHES/WARNINGS/ADVISORIES... NONE. && WEATHER.GOV/GREATFALLS
Hazardous weather outlook, Nov 19, 5:14 AM MST, 22 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE GREAT FALLS MT 514 AM MST SAT NOV 19 2011 MTZ055-201200- GALLATIN- 514 AM MST SAT NOV 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST MONTANA. .DAY ONE...TODAY AND TONIGHT A WINTER STORM WARNING REMAINS IN EFFECT UNTIL NOON TODAY FOR THE WEST YELLOWSTONE AREA. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MTZ009-048-201200- NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT- 514 AM MST SAT NOV 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL MONTANA. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER FOR TODAY AND TONIGHT IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY STRONG WINDS ARE POSSIBLE OVER THE ROCKY MOUNTAIN FRONT MONDAY AND MONDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MTZ008-010>015-044>047-049>054-201200- BEAVERHEAD-EASTERN GLACIER-HILL-CASCADE-CHOUTEAU- CENTRAL AND SOUTHERN LEWIS AND CLARK-MADISON-TOOLE-LIBERTY- EASTERN PONDERA-BLAINE-EASTERN TETON-JUDITH BASIN-FERGUS- JEFFERSON-BROADWATER-MEAGHER- 514 AM MST SAT NOV 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
High Wind Watches in Montana, 2011Every high wind watch in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.